# SDR SWAA022235

- Difficulty date: September 24, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 23,209 hours, 20,061 cycles
- Engine: CFM563B1
- Engine time: 37,992 hours, 35,138 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 1668M23P
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, (MTSI) FOUND 7 EA HPT BLADES WITH T/E AXIAL CRACKS ON NR 2 ENG.  REMOVED AND REPLACED NR 2 ENG PER MM.
